Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 313, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Nov 6, 2008, 6:22 AM CST for Cass County, Henry County, Johnson County, Missouri. It took effect at Nov 6, 2008, 8:43 AM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2008, 6:22 AM CST (12:22 UTC)
- In effect from
- Nov 6, 2008, 8:43 AM CST
- Expired
- Nov 7, 2008, 8:26 AM CST
- In force
- 24 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Cass County, MO, Henry County, MO, Johnson County, MO
The river
Written for the forecast point Big Creek near Blairstown (BLRM7).
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 061222
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CST THU NOV 06 2008
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CASS...
COOPER...HENRY...JOHNSON...PETTIS...SALINE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-071222-
/O.NEW.KEAX.FL.W.0313.081106T1443Z-081108T0848Z/
/BLRM7.1.ER.081106T1443Z.081107T0000Z.081107T0848Z.UU/
622 AM CST THU NOV 06 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 AM THURSDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 22.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 18.1 THU 06 AM 22.8 THIS EVENING
$$
MOC101-159-071221-
/O.NEW.KEAX.FL.W.0314.081106T1551Z-081108T0610Z/
/VLYM7.1.ER.081106T1551Z.081107T0000Z.081107T0610Z.NO/
622 AM CST THU NOV 06 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* FROM THIS MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 6:17 AM THURSDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 18.6 THU 06 AM 24.0 THIS EVENING
$$
MOC053-195-071221-
/O.NEW.KEAX.FL.W.0315.081106T2315Z-081110T0000Z/
/BLVM7.1.ER.081106T2315Z.081108T0000Z.081109T0000Z.NO/
622 AM CST THU NOV 06 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS AFTERNOON TO SUNDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 5:45 AM THURSDAY THE STAGE WAS 20.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 26.4 FEET BY FRIDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 20.7 THU 06 AM 26.4 FRIDAY EVENING
$$
MOC033-071221-
/O.NEW.KEAX.FL.W.0316.081106T1414Z-081108T1902Z/
/CAXM7.1.ER.081106T1414Z.081107T0000Z.081107T1902Z.NO/
622 AM CST THU NOV 06 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE WAKENDA CREEK AT CARROLLTON.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 AM THURSDAY THE STAGE WAS 19.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 22.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY FRIDAY AFTERNOON.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 19.1 THU 06 AM 22.7 THIS EVENING
$$5 follow-up statements
000
WGUS83 KEAX 061618
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1018 AM CST THU NOV 06 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-071618-
/O.EXT.KEAX.FL.W.0313.000000T0000Z-081108T0941Z/
/BLRM7.1.ER.081106T1312Z.081106T1800Z.081107T0941Z.UU/
1018 AM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 21.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 21.9 THU 10 AM 22.5 THIS AFTERNOON
$$
SAW000
WGUS83 KEAX 062031
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
231 PM CST THU NOV 06 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
GRAND RIVER NEAR SUMNER
SOUTH GRAND RIVER AT URICH
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...COOPER...HENRY...JOHNSON...LINN...LIVINGSTON...
PETTIS...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-072031-
/O.CON.KEAX.FL.W.0313.000000T0000Z-081108T0941Z/
/BLRM7.1.ER.081106T1312Z.081106T2000Z.081107T0941Z.UU/
231 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:00 PM THURSDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL BELOW FLOOD STAGE BY
FRIDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 22.5 THU 02 PM 21.9 THIS EVENING
$$
MOC101-159-072030-
/O.EXT.KEAX.FL.W.0314.000000T0000Z-081108T0402Z/
/VLYM7.2.ER.081106T1323Z.081106T2009Z.081107T0402Z.NO/
231 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:09 PM THURSDAY THE STAGE WAS 25.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL BELOW FLOOD STAGE BY
TONIGHT.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23
NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 25.9 THU 02 PM 25.3 THIS EVENING
$$
MOC053-195-072030-
/O.EXT.KEAX.FL.W.0315.000000T0000Z-081109T1303Z/
/BLVM7.1.ER.081106T1403Z.081107T0600Z.081108T1303Z.NO/
231 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 PM THURSDAY THE STAGE WAS 26.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.2 FEET BY
EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SATURDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 26.6 THU 02 PM 27.2 EARLY FRIDAY MORNING
$$
MOC033-041-115-117-072030-
/O.EXT.KEAX.FL.W.0317.081107T0043Z-081109T1651Z/
/SNZM7.2.ER.081107T0043Z.081107T1800Z.081108T1651Z.NO/
231 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:45 PM THURSDAY THE STAGE WAS 18.4 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 30.2 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 18.4 THU 02 PM 30.2 EARLY FRIDAY AFTERNOON
$$
MOC013-037-083-072030-
/O.EXT.KEAX.FL.W.0312.000000T0000Z-081109T0249Z/
/URHM7.2.ER.081106T1538Z.081107T0600Z.081108T0249Z.UU/
231 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:58 PM THURSDAY THE STAGE WAS 26.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.2 FEET BY
EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 26.8 THU 02 PM 27.2 EARLY FRIDAY MORNING
$$
MOC033-072030-
/O.EXT.KEAX.FL.W.0316.000000T0000Z-081108T0000Z/
/CAXM7.1.ER.081106T1441Z.081106T2100Z.081107T0000Z.NO/
231 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:14 AM THURSDAY THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...CONTINUE TO RISE TO NEAR 20.7 FEET BY LATE THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 20.0 THU 08 AM 20.7 LATE THIS AFTERNOON
$$
SAW000
WGUS83 KEAX 070144
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
744 PM CST THU NOV 06 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
GRAND RIVER NEAR SUMNER
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CASS...
CHARITON...COOPER...HENRY...JOHNSON...LINN...LIVINGSTON...PETTIS...
SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-080144-
/O.EXT.KEAX.FL.W.0313.000000T0000Z-081108T1600Z/
/BLRM7.1.ER.081106T1312Z.081106T2200Z.081107T1600Z.UU/
744 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM THURSDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE FRIDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 22.5 THU 07 PM 22.1 EARLY FRIDAY MORNING
$$
MOC101-159-080143-
/O.EXT.KEAX.FL.W.0314.000000T0000Z-081108T1315Z/
/VLYM7.2.ER.081106T1323Z.081107T0058Z.081107T1315Z.NO/
744 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:28 PM THURSDAY THE STAGE WAS 26.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY MORNING.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23
NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 26.1 THU 07 PM 25.5 EARLY FRIDAY MORNING
$$
MOC053-195-080143-
/O.EXT.KEAX.FL.W.0315.000000T0000Z-081110T0448Z/
/BLVM7.1.ER.081106T1403Z.081106T2200Z.081109T0448Z.NO/
744 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM THURSDAY THE STAGE WAS 26.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 26.6 THU 07 PM 26.3 EARLY FRIDAY MORNING
$$
MOC033-041-115-117-080143-
/O.EXT.KEAX.FL.W.0317.000000T0000Z-081109T1149Z/
/SNZM7.2.ER.081107T0341Z.081107T1800Z.081108T1149Z.NO/
744 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM THURSDAY THE STAGE WAS 23.3 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 30.3 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 23.3 THU 07 PM 30.3 EARLY FRIDAY AFTERNOON
$$
MOC013-037-083-080143-
/O.CON.KEAX.FL.W.0312.000000T0000Z-081109T0249Z/
/URHM7.2.ER.081106T1538Z.081107T0600Z.081108T0249Z.UU/
744 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:58 PM THURSDAY THE STAGE WAS 26.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.2 FEET BY
EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 26.8 THU 02 PM 27.2 EARLY FRIDAY MORNING
$$
MOC033-080143-
/O.EXT.KEAX.FL.W.0316.000000T0000Z-081108T0845Z/
/CAXM7.1.ER.081106T1445Z.081107T0600Z.081107T0845Z.NO/
744 PM CST THU NOV 06 2008
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:12 PM THURSDAY THE STAGE WAS 20.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.1 FEET BY
EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 20.9 THU 06 PM 21.1 EARLY FRIDAY MORNING
$$000
WGUS83 KEAX 071211
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
610 AM CST FRI NOV 07 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
BLACKWATER RIVER AT VALLEY CITY
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CASS...
HENRY...JOHNSON...PETTIS
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
GRAND RIVER NEAR SUMNER
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...COOPER...HENRY...LINN...LIVINGSTON...SALINE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-081120-
/O.EXT.KEAX.FL.W.0313.000000T0000Z-081108T1120Z/
/BLRM7.1.ER.081106T1312Z.081106T2200Z.081107T1120Z.UU/
610 AM CST FRI NOV 07 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 AM FRIDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THIS MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 20.1 FRI 05 AM 17.9 THIS AFTERNOON
$$
MOC101-159-081209-
/O.EXT.KEAX.FL.W.0314.000000T0000Z-081108T1229Z/
/VLYM7.2.ER.081106T1323Z.081107T0058Z.081107T1229Z.NO/
610 AM CST FRI NOV 07 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:50 AM FRIDAY THE STAGE WAS 23.2 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 23.2 FRI 06 AM 11.8 THIS AFTERNOON
$$
MOC053-195-081209-
/O.CON.KEAX.FL.W.0315.000000T0000Z-081110T0448Z/
/BLVM7.1.ER.081106T1403Z.081106T2200Z.081109T0448Z.NO/
610 AM CST FRI NOV 07 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:45 AM FRIDAY THE STAGE WAS 26.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 26.5 FRI 06 AM 26.1 THIS AFTERNOON
$$
MOC033-041-115-117-081209-
/O.CON.KEAX.FL.W.0317.000000T0000Z-081109T1149Z/
/SNZM7.2.ER.081107T0320Z.081107T1800Z.081108T1149Z.NO/
610 AM CST FRI NOV 07 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:45 AM FRIDAY THE STAGE WAS 30.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.3 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 30.1 FRI 06 AM 30.3 THIS AFTERNOON
$$
MOC013-037-083-081209-
/O.CON.KEAX.FL.W.0312.000000T0000Z-081109T0249Z/
/URHM7.2.ER.081106T1538Z.081106T1958Z.081108T0249Z.UU/
610 AM CST FRI NOV 07 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:58 PM THURSDAY THE STAGE WAS 26.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 26.8 THU 02 PM 26.1 THIS AFTERNOON
$$
MOC033-080318-
/O.EXT.KEAX.FL.W.0316.000000T0000Z-081108T0318Z/
/CAXM7.1.ER.081106T1445Z.081107T0012Z.081107T0318Z.NO/
610 AM CST FRI NOV 07 2008
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:12 PM THURSDAY THE STAGE WAS 20.9 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE YESTERDAY EVENING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 20.9 THU 06 PM 15.8 THIS AFTERNOON
$$000
WGUS83 KEAX 071426
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
826 AM CST FRI NOV 07 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-071456-
/O.CAN.KEAX.FL.W.0313.000000T0000Z-081108T1120Z/
/BLRM7.1.ER.081106T1312Z.081106T2200Z.081107T1125Z.UU/
826 AM CST FRI NOV 07 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK AT BLAIRSTOWN.
* AT 8:00 AM FRIDAY THE STAGE WAS 19.4 FEET.
* FELL BELOW FLOOD STAGE AT 5:25 AM FRIDAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.9 FEET BY SATURDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 19.4 FRI 08 AM 17.9 THIS AFTERNOON
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Nov 6, 5:49 AM CST, 33 minutes earlier.
Area forecast discussion, Nov 6, 5:49 AM CST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 549 AM CST THU NOV 6 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /ISSUED 443 AM CST THU NOV 6 2008/ PRECIP WILL CONTINUE TO MOVE NORTHEAST AS THE PSUEDO COLD FRONT/TROUGH MOVES EAST-NORTHEAST. SOMEWHAT CONCERNED ABOUT NEARING WIND ADVISORY CRITERIA IN THE WEST AND NORTHWEST PORTIONS OF THE FORECAST AREA THIS AFTERNOON. 850MB WINDS ARE EXPECTED TO BE AROUND 40 KTS...BUT IT IS FROM A MUCH MORE FAVORABLE DIRECTION. IN THE END...THINK WE WILL STAY JUST BELOW CRITERIA. WHILE HIGH TEMPERATURES WILL BE COOLER TODAY THAN THE LAST SEVERAL DAYS...THE TRUE COLD AIR WILL BE HELD FARTHER NORTH...CLOSER TO THE UPPER LEVEL SYSTEM. WESTERLY WINDS WILL ADD DOWNSLOPE AFFECTS...NOT ALLOWING TEMPERATURES TO DROP MUCH IF ANY BELOW SEASONAL NORMALS. THE STRONGER COLD AIR ADVECTION SHOULD TAKE PLACE TONIGHT...AFTER A SECONDARY VORT LOBE ROTATES THROUGH THE REGION. ON FRIDAY...AN ADDITIONAL WAVE ROTATING AROUND THE UPPER LOW SHOULD BRING ENOUGH COLD AIR AND MOISTURE TO SUPPORT SOME SHOWER ACTIVITY. FORECAST SOUNDINGS OVER FAR NORTHERN MISSOURI SUGGEST DEEP ENOUGH SATURATION AND COLD ENOUGH OF A SOUNDING TO SUPPORT SNOW SHOWERS IN THOSE LOCATIONS. WILL KEEP IT AS RAIN OR SNOW IN THE FORECAST...AS SURFACE TEMPERATURES MAY STILL BE WARM ENOUGH TO MAKE SNOW MARGINAL. HOWEVER...IF SNOW SHOULD OCCUR...EVEN WITH THE WARM GROUND...SOME MINOR ACCUMULATIONS MAY OCCUR...ESPECIALLY TOWARD THE IOWA BORDER. ANY ACCUMULATIONS WHICH DO OCCUR...WILL MELT QUICKLY AFTER THE SNOW ENDS. NO CHANGES MADE PAST SATURDAY NIGHT. NRR && .AVIATION... SFC COLD FRONT HAS PUSHED WELL PAST THE TERMINALS THIS MORNING WITH CLEAR SLOT NOW ROTATING ACROSS EASTERN KANSAS INTO WESTERN MISSOURI. THIS SHOULD PROVIDE AT LEAST A FEW HOURS OF SKC CONDITIONS BEFORE UPSTREAM CLOUD DECK ROTATES BACK ACROSS THE AREA. ROUGH INTERPOLATION HAS THIS DECK ARRIVING AT KMCI AND KMKC BY 16-17Z. ADDITIONAL SCT TO BKN 5KFT CLOUDS AHEAD OF MAIN DECK ACROSS SOUTHERN NEBRASKA WHICH SHOULD REACH KSTJ A LITTLE SOONER...AND HAVE INDICATED THIS WITH AN EARLIER ARRIVAL. OTHERWISE...WITH 35-40KT H85 FLOW EXPECTED OVERHEAD BY THIS AFTERNOON...STEEPENING LAPSE RATES PROMOTING DEEPER MIXING SHOULD ALLOW DOWNWARD MOMENTUM TRANSFER TO RESULT IN GUSTY CONDITIONS BY LATE MORNING INTO THE AFTERNOON HOURS. DEROCHE && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Nov 6, 5:56 AM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 556 AM CST THU NOV 6 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 556 AM CST THU NOV 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE UPPER LEVEL STORM SYSTEM WILL LINGER ACROSS IOWA THROUGH FRIDAY...AND COULD BRING ENOUGH ENERGY AND COOL AIR INTO FAR NORTHERN MISSOURI FRIDAY AFTERNOON...TO ALLOW FOR A RAIN/SNOW MIX...OR CHANGEOVER TO ALL SNOW. VERY MINOR ACCUMULATIONS OF SNOW MAY BE POSSIBLE...PARTICULARLY ON GRASSY SURFACES NEAR THE MISSOURI- IOWA BORDER. ANOTHER POTENT STORM SYSTEM IS FORECAST TO APPROACH THE OUTLOOK AREA FROM THE SOUTHWEST ON MONDAY...AND COULD PROVIDE ENOUGH ENERGY AND COLD AIR TO PRODUCE SNOW OR A RAIN/SNOW MIX OVER PORTIONS OF THE REGION. THERE REMAINS A GREAT DEAL OF UNCERTAINTY REGARDING THE TRACK AND TIMING OF THIS SYSTEM...SO THE POTENTIAL FOR ANY ACCUMULATING SNOWFALL ALSO REMAINS HIGHLY UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NRR
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:59 PM CST | Severe Thunderstorm Warning | EAX | Bates | 46 min |
| Nov 5, 11:55 PM CST | River Flood Warning | EAX | Bates, Cass, Henry | 47 hr |
| Nov 6, 6:22 AM CST | River Flood Warning | EAX | Johnson, Pettis | 26 hr |
| Nov 6, 6:22 AM CST | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Nov 6, 6:22 AM CST | River Flood Warning | EAX | Carroll | 47 hr |
| Nov 6, 9:30 AM CST | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 49 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.